Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

$FP_\infty$ groups and HNN extensions


Authors: Kenneth S. Brown and Ross Geoghegan
Journal: Bull. Amer. Math. Soc. 9 (1983), 227-229
MSC (1980): Primary 20J05; Secondary 20E06, 18G20, 55P20
DOI: https://doi.org/10.1090/S0273-0979-1983-15165-0
MathSciNet review: 707963
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Robert Bieri, Homological dimension of discrete groups, Mathematics Department, Queen Mary College, London, 1976. Queen Mary College Mathematics Notes. MR 0466344
  • Jerzy Dydak, A simple proof that pointed FANR-spaces are regular fundamental retracts of ANR’s, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 25 (1977), no. 1, 55–62 (English, with Russian summary). MR 442918
  • 3. P. Freyd and A. Heller, Splitting homotopy idempotents. II, unpublished manuscript, 1979.
  • Jean-Pierre Serre, Trees, Springer-Verlag, Berlin-New York, 1980. Translated from the French by John Stillwell. MR 607504
  • C. T. C. Wall, Finiteness conditions for ${\rm CW}$-complexes, Ann. of Math. (2) 81 (1965), 56–69. MR 171284, DOI https://doi.org/10.2307/1970382
  • C. T. C. Wall, Finiteness conditions for ${\rm CW}$ complexes. II, Proc. Roy. Soc. London Ser. A 295 (1966), 129–139. MR 211402, DOI https://doi.org/10.1098/rspa.1966.0230
  • C. T. C. Wall (ed.), Homological group theory, London Mathematical Society Lecture Note Series, vol. 36, Cambridge University Press, Cambridge-New York, 1979. MR 564417

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 20J05, 20E06, 18G20, 55P20

Retrieve articles in all journals with MSC (1980): 20J05, 20E06, 18G20, 55P20


Additional Information